MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS PHOENIX; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS PHOENIX; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number BD710DF282RTS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, a bend about 5 cm from the distal tip was identified.The handle, steering knob, locking mechanism, and electrodes appeared to be intact.The device was evaluated.The device did not meet the curve and planarity specification in the f direction.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to mishandling, including shipping and storage conditions, subsequent to distribution from stryker.The instructions for use (ifu) state: do not attempt to operate the catheter prior to completely reading and understanding the applicable instructions for use.Do not use excessive force to advance or withdraw the catheter.Careful catheter manipulation must be performed to avoid cardiac damage, perforation, or tamponade.Inspect the catheter for overall condition and physical integrity.Do not use the catheter if electrodes appear loose or if any damage is noted.If such problems exist, return the catheter and packaging to stryker sustainability solutions.The reported event will continue to be monitored through post-marker surveillance.
 
Event or Problem Description
It was reported "no structure or support on the catheter, wet noodle." there was no patient injury or medical intervention.Extended procedure time was not reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS PHOENIX
10232 s. 51st st.
phoenix AZ 85044
MDR Report Key12708797
Report Number0002090040-2021-00038
Device Sequence Number20009507
Product Code NLH
UDI-Device Identifier00885825000264
UDI-Public00885825000264
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K100254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2023
Device Model NumberBD710DF282RTS
Device Catalogue NumberBD710DF282CTRR
Device Lot Number4488472
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1